# SDR CAL960282

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 8,164 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1160 - EWR - THE AIRCRAFT LOST ALL PRESSURE AND FLUID FROM THE 'A' HYDRAULIC SYSTEM DURING FINAL APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVE HYDRAULIC PUMP AT FAULT.  THE NR 2 HYDRAULIC PUMP WAS REMOVED AND REPLACED.  HYDRAULIC PUMP OPERATION CHECKED GOOD.  (M)
